# SDR CA000614060

- Difficulty date: May 30, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356024310
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE-OFF EICAS WARNING  14TH STAGE DUCT APPEARED.LT ENGINE WAS SHUTDOWN IN FLIGHT.AIRCRAFT RETURN TO LAND.LT ENGINE 14TH STAGE HEAT SENSING ELEMENT REPLACED.NOTE: LT ENGINE WAS NOT SHUTDOWN IN FLIGHT AS REPORTED. DATE 17 JUNE 2000.
